# SDR FDEA201502180540

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 910 hours, 38,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FAILS PRESS TO TEST.  RELAMPED L1 DOOR EMER ESCAPE SLIDE PRESSURE, PRESS TO TEST, INDICATOR LAMP AS REQUIRED.  OPERATIONS CHECKED NORMAL IAW AMM 25-61-03-05.
